If you find the material on this website useful, you will find that the two books ACES for PACES and KEYS to SUCCESS in Medicine complement the material on these sites and will enhance your studying and revision

 Best of Five 170

 

   

Home
Preparing for MRCP
Best of Five 1
Best of Five 2
Best of Five 3
Best of Five 4
BOF( Guest )
MRCP Part 2 BOF
MRCP Part 2 Images
PACES
MRCP theory examination topics
Books for MRCP
MRCP Courses
EMQS
OSCEs
Medical Finals & OSCE Courses
Recommended Reading
Forum
Links
ydr search engine
FAQ
Contributions
Authors
Privacy Policy
Contact

 

amazon astore

ACES for PACES

Medical Revision

Clinical Skills Blogspot

 

 

 

Google
Web ydr.org.uk
acesforpaces.com medicalrevision.org

BOF: 170

A 65-year-old male has been admitted to your ward with left ventricular failure. The house physician has administered Frusemide 100 mgs intravenously and the patient is less dyspnoeic. The blood results are now available and he notes that there is evidence of renal failure. He rings you up to ask whether the frusemide he administered might result in an adverse effect in view of the renal impairment. Your reply is that in a patient with renal failure rapid i.v. injection of frusemide may result in:

a)      Ototoxicity

b)      Hepatotoxicity

c)      Nephrotoxicity

d)      Cardiotocxicity

e)      Gout

 

Back
Up
Next

Up ] Answer ]